IFLYSIB   05383
INSTITUTO DE FISICA DE LIQUIDOS Y SISTEMAS BIOLOGICOS
Unidad Ejecutora - UE
artículos
Título:
Non linear second order partial differential equations as generalized inverse moment problems
Autor/es:
VERICAT, FERNANDO; PINTARELLI, MAR√ćA B.
Revista:
JOURNAL OF INTERDISCIPLINARY MATHEMATICS
Editorial:
Taylor & Francis
Referencias:
Lugar: NEW DELHI; Año: 2018 vol. 21 p. 59 - 81
ISSN:
0972-0502
Resumen:
General forms for non linear elliptic, hyperbolic and parabolic partial differential equations are considered. For all these we present a general procedure that transforms they into a Fredholm integral equation of the first kind. The resulting integral equations are then handled as a generalized moment problem. An inversion algorithm as well as conditions for the stability for the solution of this last are given. Some examples show the accuracy of the inversion method.